Choroidal hemorrhage associated with systemic tissue plasminogen activator

Joseph A. Khawly, P. J. Ferrone, D. E.E. Holck

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

PURPOSE: To determine the cause of spontaneous choroidal hemorrhage in a 67-year-old man after a myocardial infarction and administration of tissue plasminogen activator. METHODS: The patient underwent ocular examination. RESULTS: The patient retained excellent visual acuity and the choroidal hemorrhage resolved completely within two months. CONCLUSION: The administration of tissue plasminogen activator was responsible for the large extent of hemorrhage and should be considered in the differential diagnosis of hemorrhagic choroidal detachment.

Original languageEnglish (US)
Pages (from-to)577-578
Number of pages2
JournalAmerican Journal of Ophthalmology
Volume121
Issue number5
DOIs
StatePublished - Jan 1 1996

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'Choroidal hemorrhage associated with systemic tissue plasminogen activator'. Together they form a unique fingerprint.

Cite this